DOI 10.1136/archdischild-2017-314026
Toxicity of long-term use of proton pump inhibitors in children.
Аннотация
Proton pump inhibitor (PPI) use is becoming increasingly common. Although the toxicity profiles of PPIs are not well understood particularly in children, PPIs have been associated with increased risks of gastrointestinal and respiratory tract infection, vitamin B12 deficiency, hypomagnesaemia, bone fractures, and rebound hyperacidity after discontinuation. Prescribers should take into account that PPI uses pose toxicity risks, which remain to be fully characterised in infants and children.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.